# SDR MASA2008111400774

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 31,373 hours, 28,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2896 PHX-DRO.  PASSENGER DOOR AFT SUPPORT STRUT BROKEN.  MX REMOVED AND REPLACED AFT SUPPORT STRUT.
